# SDR DHL2002807510

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4641324N
- Condition: Cracked
- Location: Fuselage
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT INTERIOR - SPLICE FITTING 2 INCH CRACK AT STA 1690.000 TO 1700.00 L24L.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.
